Eurasian Mathematical Journal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Eurasian Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Eurasian Math. J., 2017, Volume 8, Number 4, Pages 84–91 (Mi emj280)  

Some reverse inequalities on hyperinner product spaces

A. Taghavi, V. Darvish, H. M. Nazari

Department of Mathematics, Faculty of Mathematical Sciences, University of Mazandaran, P. O. Box 47416-146, Babolsar, Iran

Abstract: In this paper, by applying a new definition of a hyperinner product, we establish some reverse Schwarz inequalities on hyperinner product spaces over the real or complex fields which also gives some interesting reverse Schwarz inequalities in the classic inner product spaces.

Keywords and phrases: hyperinner product space, reverse Schwarz inequality.

Funding Agency
This research is partially supported by the Research Center in Algebraic Hyperstructures and Fuzzy Mathematics, University of Mazandaran, Babolsar, Iran.


Full text: PDF file (369 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 46J10, 47B48
Received: 24.02.2016
Revised: 12.11.2016
Language:

Citation: A. Taghavi, V. Darvish, H. M. Nazari, “Some reverse inequalities on hyperinner product spaces”, Eurasian Math. J., 8:4 (2017), 84–91

Citation in format AMSBIB
\Bibitem{TagDarNaz17}
\by A.~Taghavi, V.~Darvish, H.~M.~Nazari
\paper Some reverse inequalities on hyperinner product spaces
\jour Eurasian Math. J.
\yr 2017
\vol 8
\issue 4
\pages 84--91
\mathnet{http://mi.mathnet.ru/emj280}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000429192500008}


Linking options:
  • http://mi.mathnet.ru/eng/emj280
  • http://mi.mathnet.ru/eng/emj/v8/i4/p84

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Mathematical Journal
    Number of views:
    This page:131
    Full text:70
    References:9

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021